my husband has been suffering with burning, tingling and pain in his feet for the past 2 years. he hardly sleeps because of this. about 6 months ago, after going to several doctors and being sent to a psychiatrist, he was diagnosed with restless leg syndrome by the psychiatrist and put on requip. about 1 month ago he began to hallucinate and have slurred speech. his family dr. told me to take him off the requip and put him on clonazapam and after 1 day the hallucinations were gone. but after 2 days they were back and worse than ever. he began staying up all night, tearing the house all to pieces and eating all night. the next morning he was shocked at what he had done. he was taken to the emergency room and taken off the clonazapam and put on lorazapam. the next day, after a worse night, his family dr. said to double the lorazapam. he continued to get worse and also began to be very confused and disoriented so he went to a neuroligist who put him back on the clonazapam for the ''restless leg", at double the dose as before. for about 2 days he was better but now he's hallucinating again, is confused has slurred speech and still has the tingling, burning and numbness in his feet and now it is also in his legs and hands. he had a MRI yesterday and we should get the results of that in a couple days. he says that he feels like he's dying and there's nothing he can do. please help!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?